The effect of vasodilator therapy on the limb circulation in hypertension

A. Váradi, F. Solti, M. Iskum

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)157-162
Number of pages6
JournalActa Medica Hungarica
Volume47
Issue number3-4
Publication statusPublished - 1990

Fingerprint

Hydralazine
Intermittent Claudication
Arterial Occlusive Diseases
Regional Blood Flow
Nitroglycerin
Nitroprusside
Vasodilator Agents
Vascular Resistance
Leg
Extremities
Hypertension
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

The effect of vasodilator therapy on the limb circulation in hypertension. / Váradi, A.; Solti, F.; Iskum, M.

In: Acta Medica Hungarica, Vol. 47, No. 3-4, 1990, p. 157-162.

Research output: Contribution to journalArticle

Váradi, A. ; Solti, F. ; Iskum, M. / The effect of vasodilator therapy on the limb circulation in hypertension. In: Acta Medica Hungarica. 1990 ; Vol. 47, No. 3-4. pp. 157-162.
@article{01641e0458694e0aa4e3aa8fbd5e9e03,
title = "The effect of vasodilator therapy on the limb circulation in hypertension",
author = "A. V{\'a}radi and F. Solti and M. Iskum",
year = "1990",
language = "English",
volume = "47",
pages = "157--162",
journal = "Acta Medica Hungarica",
issn = "0236-5286",
publisher = "Akademiai Kiado",
number = "3-4",

}

TY - JOUR

T1 - The effect of vasodilator therapy on the limb circulation in hypertension

AU - Váradi, A.

AU - Solti, F.

AU - Iskum, M.

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=0025551159&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025551159&partnerID=8YFLogxK

M3 - Article

VL - 47

SP - 157

EP - 162

JO - Acta Medica Hungarica

JF - Acta Medica Hungarica

SN - 0236-5286

IS - 3-4

ER -